ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О хребтовости суперпозиции целой функции и экспоненциального многочлена

Гольдберг, А. А. and Шеремета, М. Н. (1979) О хребтовости суперпозиции целой функции и экспоненциального многочлена. ՀՍՍՀ ԳԱ Զեկույցներ, 69 (3). pp. 129-134. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1174Kb

Item Type:Article
Additional Information:Ամբողջ ֆունկցիայի և էքսպոնենցիալ բազմանդամի սուպերպոզիցիայի թամքության մասին։ On the ridgeness of the composition of an entire function with an exponential polynomal.
Uncontrolled Keywords:Գոլդբերգ Ա. Ա., Շերեմետա Մ. Ն., Goldberg A. A., Sheremeta M. N.
Subjects:Q Science > QA Mathematics
ID Code:4092
Deposited By:NAS Reports
Deposited On:06 Nov 2012 10:13
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page